# SDR CALA9900439

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: AGA72773
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS INTERNAL STRUCTURE CRACKED.  PERFORMED REPAIR PER EC/RA 5230-01461.
